| Model Number |
TRACOE TWIST TUBE |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
According to the complaint description it was noticed during use that the subglottic port was split and then detached.A theoretical investigation was conducted, as no photo/sample and no further information was received.No further details have been provided and therefore no verification of defect was possible.The general production data at tracoe are inconspicuous.The port can be damaged if the syringe is inserted too tightly.However, this might be also an injection molding defect, which is very rare.Further investigations are conducted within capa-000322.The capa is currently in the effectivness phase.
Event or Problem Description
Subglottic port found to have a split on the end where you attach the syringe to aspirate.Unable to aspirate secretions.Required tracheostomy change in order to aspirate subglottic port no compromise to airway.